# SDR AWXA200300681

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 27,793 hours, 11,035 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT210A1
- Part serial: 2173
- Condition: Defective
- Location: Zone 127
- Part time: 27,819 hours, 11,043 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE FOR SAN RECEIVED SKIN AIR VALVE FAULT, AMBER XX'S ON INLET VALVE.  VALVE WOULD NOT CLOSE AFTER FOLLOWING ECAM PROCEDURE.  TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE COMPLIED WITH MEL PROCEDURE 21-26-05 COND. 1 DEACTIVATING THE SKIN AIR INLET VALVE IN THE CLOSED POSITION. ON 06/11/2003 IN PHX MAINTENANCE REMOVED AND REPLACED THE SKIN AIR INLET VALVE IAW AMM 21-26-52, PG. 401, OPERATIONAL CHECK WAS GOOD. VENDOR CONFIRMED FAILURE OF SKIN AIR INLET VALVE S/N 2173. FAILED FUNCTIONAL TEST FOR HIGH RESISTANCE, FOUND A BAD MOTOR, WORN SEALS, AND A BAD PIN. REPLACED MOTOR, PLUG, 4 EACH PINS 3 EACH PACKINGS.
